I get very ill if I mix Citalopram and Green Tea

So here's something unpleasant that I discovered about green tea

I have been meaning to post something for a while as almost a heads up for anyone searching for Citalopram and Green Tea!

You are not alone, I too feel very ill if I take Green Tea tablets!

I was doing some research and according to a couple of sources, including Epocrates Online, Green Tea is listed as something to use with caution.

I have made the mistake of taking Green Tea tablets twice since being on Citalopram and I would not recommend it, both times I have felt incredibly sick, almost like the feeling you get with food poisoning, and started to sweat an absolute tonne.

I am unaware of anything Green Tea like that I could take that wouldn't leave me feeling sick, if you are aware of anything please let me know in the comments!

Recent posts View all

Ruby Rails

Removing fields with a Rails migration

Ruby on Rails gives you powerful tools to make removing old fields easy, lets walk through how we can do this

JavaScript

Calculating Instagram Velocity From Your Browser

A small script that lets you quickly work out the velocity for posts within a hashtag